BROWSE

Related Scientist

Researcher

Calin Iuliu Lazaroiu
기하학 수리물리 연구단
more info

Section sigma models coupled to symplectic duality bundles on Lorentzian four-manifolds s

Cited 0 time in webofscience Cited 0 time in scopus
17 Viewed 2 Downloaded
Title
Section sigma models coupled to symplectic duality bundles on Lorentzian four-manifolds s
Author(s)
Calin Iuliu Lazaroiu; C.S. Shahbazi
Publication Date
2018-06
Journal
JOURNAL OF GEOMETRY AND PHYSICS, v.128, no., pp.58 - 86
Publisher
ELSEVIER SCIENCE BV
Abstract
We give the global mathematical formulation of a class of generalized four-dimensional theories of gravity coupled to scalar matter and to Abelian gauge fields. In such theories, the scalar fields are described by a section of a surjective pseudo-Riemannian submersion π over space–time, whose total space carries a Lorentzian metric making the fibers into totally-geodesic connected Riemannian submanifolds. In particular, π is a fiber bundle endowed with a complete Ehresmann connection whose transport acts through isometries between the fibers. In turn, the Abelian gauge fields are ‘‘twisted’’ by a flat symplectic vector bundle defined over the total space of π. This vector bundle is endowed with a vertical taming which locally encodes the gauge couplings and theta angles of the theory and gives rise to the notion of twisted self-duality, of crucial importance to construct the theory. When the Ehresmann connection of π is integrable, we show that our theories are locally equivalent to ordinary Einstein-Scalar-Maxwell theories and hence provide a global nontrivial extension of the universal bosonic sector of four-dimensional supergravity. In this case, we show using a special trivializing atlas of π that global solutions of such models can be interpreted as classical ‘‘locally-geometric’’ U-folds. In the non-integrable case, our theories differ locally from ordinary Einstein-Scalar-Maxwell theories and may provide a geometric description of classical U-folds which are ‘‘locally non-geometric’’.© 2018 Elsevier B.V. All rights reserved.
URI
https://pr.ibs.re.kr/handle/8788114/5447
ISSN
0393-0440
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2018_CIL_Section sigma models coupled to symplectic duality bundles on Lorentzian four-manifolds.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse